MAUDE Adverse Event Report: Katalyst Surgical, LLC 27ga DEX¿ Stiff Morris ILM Forceps; FORCEPS, OPHTHALMIC

Katalyst Surgical, LLC 27ga DEX¿ Stiff Morris ILM Forceps; FORCEPS, OPHTHALMIC
Model Number DVF4033-27
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction

Brand Name
27ga DEX¿ Stiff Morris ILM Forceps
Common Device Name
FORCEPS, OPHTHALMIC
Manufacturer (Section D)
Katalyst Surgical, LLC
722 goddard avenue
chesterfield MO 63005
Manufacturer (Section G)
Katalyst Surgical, LLC
722 goddard avenue
chesterfield MO 63005
Manufacturer Contact
meryl wilhelm
722 goddard avenue
chesterfield, MO 63005
+1(636)536-5950
MDR Report Key50229733
Report Number3007589150-2026-00016
Device Sequence Number10256684
Product Code HNR
UDI-Device Identifier10817489025434
UDI-Public10817489025434
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDVF4033-27
Device Catalogue NumberDVF4033-27
Device Lot NumberM43461
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/14/2025
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown